# SDR 9504132705

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6517588
- Condition: Corroded
- Location: Fs 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PCK, MAINTENANCE FOUND FLIGHT DECK FLOOR BEAM BS 267, LBL 4 CORRODED.  REPAIRED PER NWA EA 27-96484.
